BROWSE

Related Researcher

Author's Photo

Kim, Pilwon
Nonlinear Complex Systems Lab
Research Interests
  • Complex systems, collective dynamics, nonlinear dynamical systems

ITEM VIEW & DOWNLOAD

GEOMETRIC INTEGRATION BY SOLUTION IN INTERPOLATION

Cited 0 times inthomson ciCited 1 times inthomson ci
Title
GEOMETRIC INTEGRATION BY SOLUTION IN INTERPOLATION
Author
Kim, Pilwon
Issue Date
2009-02
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Citation
INTERNATIONAL JOURNAL OF MODERN PHYSICS C, v.20, no.2, pp.313 - 322
Abstract
Numerical schemes that are implemented by interpolation of exact solutions to a differential equation naturally preserve geometric properties of the differential equation. The solution interpolation method can be used for development of a new class of geometric integrators, which generally show better performances than standard method both quantitatively and qualitatively. Several examples including a linear convection equation and a nonlinear heat equation are included.
URI
https://scholarworks.unist.ac.kr/handle/201301/8840
URL
http://www.scopus.com/inward/record.url?partnerID=HzOxMe3b&scp=65249135459
DOI
10.1142/S0129183109013637
ISSN
0129-1831
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU